Zur Seltenheit der reduziblen Gleichungen.

Hermann Hering

Mathematische Annalen (1971)

  • Volume: 195, page 137-142
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hering, Hermann. "Zur Seltenheit der reduziblen Gleichungen.." Mathematische Annalen 195 (1971): 137-142. <http://eudml.org/doc/162216>.

author = {Hering, Hermann},
journal = {Mathematische Annalen},
language = {ger},
pages = {137-142},
title = {Zur Seltenheit der reduziblen Gleichungen.},
url = {http://eudml.org/doc/162216},
volume = {195},
year = {1971},

AU - Hering, Hermann
TI - Zur Seltenheit der reduziblen Gleichungen.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 137
EP - 142
LA - ger
UR - http://eudml.org/doc/162216
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.